# SDR SWIA200110140

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 2,791 hours, 2,452 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209C
- Part serial: 0598
- Condition: Malfunctioned
- Location: Spoiler Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON A TEN MILE FINAL, WHILE RETRACTING FLIGHT SPOILERS, AIRCRAFT ROLLED LEFT AT 1/4 DETENT.  FULLY RETRACTING SPOILERS CORRECTED THE PROBLEM.NO FAULTS LOGGED IN MDC OR SECU'S.  SPOILER RIGGING CHECKS GOOD.  REMOVE AND REPLACE FLIGHT SPOILER CONTROL LEVER IAW CRJ MM 27-61-01.  OPS CHECK GOOD.
